# SDR DALA2025092006894

- Difficulty date: September 20, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11329
- Aircraft time: 10,312 hours, 2,553 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL NUMEROUSE TIMES LASTING AROUND 1-2 MINS. EACH TIME. REF QRH+ USED OXY MASKS UNABLE TO ISOLATE DUE TO QUICK DURATION OF SMELL.   FOUND NOSE CONE SPINNER SEAL LEAKING. REPLACED NOSE CONE SPINNER SEAL IAW PW 1100G ENG MANUAL 72-11. PERFORMED DECONTAMINATION TYPE A+ TYPE B. (LP 7317954, 1207850)
